| Model Number |
DXT1510AR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Hernia (2240); Paresthesia (4421)
| Date of Event |
01/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, on post operative inguinal hernia repair surgery, the patient experienced chronic pain.The patient felt the presence of mesh at all times after the surgery.After three weeks, the patient felt restriction on range of movement and continued tightness.The mesh reinforced mostly the good tissue but had almost completely missed the original defect.The original bulging sensation from the unrepaired hernia was still present.After 9 months, numbness and paresthesia began on the right leg following femoral nerve distribution.The patient was in constant and deteriorating pain for over two years.It varies from sharp stabbing to pulling and burning sensation over the full area of the mesh.